# SDR DL78K030072

- Difficulty date: January 17, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 3,385 hours, 4,119 cycles
- Engine: Ge CFM567B24
- Engine time: 3,582 hours, 4,308 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 365701065
- Part serial: 6666
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RIGHT DUCT PRESSURE DROPS TO 10 PSI.  REPLACED 450 DEGREE THERMOSTAT.
